Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 4, NWS Tulsa, OK

March 27, 2014Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 27, 2014, 11:47 PM CDT for Sebastian County, Arkansas. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2014, 11:47 PM CDT (04:47 UTC)
Expired
Mar 28, 2014, 12:30 AM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 28 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 12:00 AM CDTHAIL 0.75Midland, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 9:44 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 543 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
543 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WUUS54 KTSA 280447
SVRTSA
ARC131-280530-
/O.NEW.KTSA.SV.W.0004.140328T0447Z-140328T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT THU MAR 27 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...

* UNTIL 1230 AM CDT

* AT 1146 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MIDLAND...
  AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...HARTFORD...MIDLAND...
  ARKOLA...WITCHERVILLE...HUNTINGTON...MANSFIELD...DAYTON...
  LIBERTY...CROSSROADS AND MILLTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3513 9404 3514 9413 3510 9413 3510 9414
      3507 9423 3497 9422 3497 9423 3502 9445
      3517 9444 3516 9402 3515 9403
TIME...MOT...LOC 0448Z 279DEG 29KT 3510 9441

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
330 
WWUS54 KTSA 280456
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT THU MAR 27 2014

ARC131-280530-
/O.CON.KTSA.SV.W.0004.000000T0000Z-140328T0530Z/
SEBASTIAN AR-
1156 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SEBASTIAN COUNTY UNTIL 1230 AM CDT...

AT 1154 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MIDLAND...AND
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...WITCHERVILLE...HUNTINGTON...
  MANSFIELD...DAYTON...LIBERTY...CROSSROADS AND MILLTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3513 9404 3514 9413 3510 9413 3510 9414
      3507 9423 3497 9422 3497 9423 3504 9444
      3517 9430 3516 9402 3515 9403
TIME...MOT...LOC 0456Z 279DEG 29KT 3509 9432

HAIL...1.00IN
WIND...60MPH

$$
945 
WWUS54 KTSA 280519
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1219 AM CDT FRI MAR 28 2014

ARC131-280528-
/O.CAN.KTSA.SV.W.0004.000000T0000Z-140328T0530Z/
SEBASTIAN AR-
1219 AM CDT FRI MAR 28 2014

LOCATIONS IN OR NEAR THE PATH INCLUDE...WITCHERVILLE...DAYTON...
  ARKOLA...MILLTOWN...CROSSROADS AND LIBERTY.

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SEBASTIAN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED SOUTHEAST OUT OF THE 
WARNED AREA.


LAT...LON 3513 9404 3514 9413 3510 9413 3510 9414
      3507 9423 3497 9422 3497 9423 3504 9444
      3517 9430 3516 9402 3515 9403
TIME...MOT...LOC 0518Z 279DEG 29KT 3506 9411

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 8:50 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Mar 27, 8:50 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
850 PM CDT THU MAR 27 2014

...UPDATE...

.DISCUSSION...
COLD FRONT IS CURRENTLY ENTERING EXTREME NW AR AND
EXTENDS SOUTHWEST INTO SCNTRL OK. THUNDERSTORMS
ACROSS SW MO SHOULD EVENTUALLY BACKBUILD ALONG THE
FRONT INTO PARTS OF NW AR AND FAR ERN OK THE REMAINDER
OF THE EVENING. STILL COULD SEE A FEW SEVERE
STORMS...ALTHOUGH THE THREAT CONTINUES TO GRADUALLY
DIMINISH.

UPDATED PRODUCTS HAVE BEEN SENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  59  36  70 /  10  20  10   0
FSM   50  65  41  70 /  60  70  30   0
MLC   49  64  40  70 /  20  50  10   0
BVO   37  58  32  69 /  20  20  10   0
FYV   40  61  33  64 /  60  60  30   0
BYV   39  59  37  64 /  60  60  30   0
MKO   44  61  37  70 /  20  50  10   0
MIO   38  58  35  66 /  20  20  10   0
F10   45  60  38  70 /  20  40  10   0
HHW   58  75  44  73 /  30  50  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....18
Hazardous weather outlook, Mar 27, 8:47 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT THU MAR 27 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
847 PM CDT THU MAR 27 2014

...EVENING SEVERE STORMS REMAIN POSSIBLE FOR FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON THROUGH TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 9 PM.

DISCUSSION...
THUNDERSTORMS ACROSS SOUTHWEST MISSOURI THIS EVENING MAY EVENTUALLY
BUILD SOUTH AND SOUTHWESTWARD ALONG THE COLD FRONT THAT IS SLOWLY
MOVING THROUGH EASTERN OKLAHOMA AND FAR NORTHWESTERN ARKANSAS. THE
BEST CHANCES OF THUNDERSTORMS THE REMAINDER OF EVENING WILL BE
ACROSS NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA. WHILE THE THREAT
OF SIGNIFICANT SEVERE WEATHER HAS DIMINISHED SOME...A FEW OF THESE
STORMS COULD STILL PRODUCE 60 MPH WINDS AND HAIL UP TO ONE INCH IN
DIAMETER. THE SEVERE STORM THREAT WILL COME TO AN END AFTER
MIDNIGHT...ALTHOUGH THUNDERSTORMS MAY CONTINUE OVERNIGHT IN PARTS OF
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
MONDAY AND TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN FRIDAY AS THE COLD
FRONT STALLS ACROSS WESTERN ARKANSAS AND PARTS OF SOUTHEAST
OKLAHOMA. AN APPROACHING UPPER DISTURBANCE INTERACTING WITH THE
BOUNDARY MAY RESULT IN ONE OR TWO SEVERE STORMS ACROSS SOUTHEAST
OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS...BUT THE OVERALL
WINDOW FOR SEVERE STORMS WILL BE SMALL ON FRIDAY.

WARMER AND MORE SETTLED CONDITIONS ARE EXPECTED FOR THE
WEEKEND...WITH INCREASED FIRE DANGER ANTICIPATED BY SUNDAY WITH
WARM TEMPERATURES...INCREASING SOUTH WINDS...AND RELATIVE
HUMIDITY VALUES REMAINING LOW. LOW LEVEL MOISTURE RETURN WILL
LARGELY BE HELD AT BAY UNTIL THE MIDDLE OF NEXT WEEK WHEN A COLD
FRONT MOVES INTO THE REGION...OFFERING THE NEXT CHANCES FOR
SHOWERS AND THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 27, 10:14 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT THU MAR 27 2014

OKZ070-072-074-076-280400-
HASKELL OK-LE FLORE OK-MUSKOGEE OK-SEQUOYAH OK-
1014 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL AND NORTHERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND SOUTHERN SEQUOYAH

AT 1014 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TAMAHA TO 4 MILES SOUTHWEST OF ENTERPRISE...MOVING
EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...LEWISVILLE...KINTA...
ENTERPRISE...WHITEFIELD...KEOTA...KANIMA...TAMAHA...MILTON...
BOKOSHE...SPIRO...SCULLYVILLE...BRADEN...COWLINGTON AND BRIARTOWN.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3507 9483 3506 9530 3511 9535 3516 9536
      3516 9543 3518 9546 3520 9545 3544 9500
      3529 9448
TIME...MOT...LOC 0314Z 267DEG 34KT 3540 9498 3519 9542
Special weather statement, Mar 27, 10:16 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1016 PM CDT THU MAR 27 2014

ARZ010-011-019-020-OKZ069-072-280400-
ADAIR OK-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEQUOYAH OK-WASHINGTON
AR-
1016 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD...MADISON AND SOUTHEASTERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ADAIR

AT 1016 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HARMONY TO 3 MILES EAST OF ODELL TO 3 MILES EAST OF
BRUSHY...MOVING SOUTHEAST AT 25 MPH.

A LARGE PORTION OF CRAWFORD...NORTHERN FRANKLIN...MADISON...
SOUTHEASTERN WASHINGTON...NORTHEASTERN SEQUOYAH AND SOUTHEASTERN
ADAIR COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1100 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3592 9350 3584 9352 3554 9412 3549 9431
      3553 9477 3581 9440 3622 9365 3593 9348
TIME...MOT...LOC 0316Z 337DEG 24KT 3610 9372 3575 9436
          3552 9466
Local storm report, Mar 27, 10:44 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HAIL             ENTERPRISE              35.23N 95.38W
03/27/2014  E0.75 INCH       HASKELL            OK   FIRE DEPT/RESCUE

&&

GEW
Special weather statement, Mar 27, 11:03 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1103 PM CDT THU MAR 27 2014

OKZ074>076-280445-
HASKELL OK-LATIMER OK-LE FLORE OK-
1103 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...NORTHWESTERN LE FLORE AND NORTHEASTERN
     LATIMER

AT 1103 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER KINTA...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...MCCURTAIN...LEQUIRE...LEWISVILLE...KINTA AND MILTON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3521 9484 3496 9492 3506 9531 3522 9525
TIME...MOT...LOC 0403Z 271DEG 29KT 3513 9520
Special weather statement, Mar 27, 11:30 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1130 PM CDT THU MAR 27 2014

ARZ029-OKZ076-280515-
LE FLORE OK-SEBASTIAN AR-
1130 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 1130 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
SHADY POINT...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...POTEAU...SHADY POINT...CAMERON...
PANAMA...ROCK ISLAND...LIBERTY...CROSSROADS...PATTERSON...HARTFORD...
ARKOLA...HUNTINGTON...MIDLAND...DAYTON...WITCHERVILLE AND MANSFIELD.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3508 9416 3507 9423 3499 9422 3496 9425
      3495 9429 3494 9434 3504 9472 3522 9465
      3514 9413 3513 9413
TIME...MOT...LOC 0430Z 273DEG 35KT 3513 9459
Local storm report, Mar 27, 11:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1137 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     HAIL             4 SW GREENWOOD          35.17N 94.31W
03/27/2014  E0.75 INCH       SEBASTIAN          AR   TRAINED SPOTTER

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 9:27 PM CDTSpecial Weather StatementTSAWashington48 min
Mar 27, 9:52 PM CDTSpecial Weather StatementTSACarroll, Madison, Washington23 min
Mar 27, 10:16 PM CDTSpecial Weather StatementTSACrawford, Madison44 min
Mar 27, 10:54 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian51 min
Mar 27, 11:30 PM CDTSpecial Weather StatementTSASebastian45 min
Mar 28, 2:21 PM CDTSpecial Weather StatementTSAWashington39 min
Mar 28, 2:37 PM CDTSpecial Weather StatementTSACrawford, Washington38 min
Mar 28, 3:15 PM CDTSpecial Weather StatementTSAFranklin30 min
Mar 28, 4:04 PM CDTSevere Thunderstorm WarningTSABenton, Washington41 min
Mar 28, 4:42 PM CDTSpecial Weather StatementTSACarroll, Madison48 min
Mar 28, 5:39 PM CDTSevere Thunderstorm WarningTSACrawford, Washington51 min
Mar 28, 6:30 PM CDTSpecial Weather StatementTSACrawford, Franklin45 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.